# SDR QXEA9800077

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279012
- Condition: Fod
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MAINTENANCE PERSONNEL REPORT A STRONG SMELL COMING FROM BLEED AIR UNIT WITH NOISE COMING FROM CARGO BAY AREA. REPLACED AIR CYCLE MACHINE AND CONDENSOR/MIXER, OPERATIONAL TESTS GOOD.
